Tauraso Medical Clinic
Home
Environmental Medicine
Target Ailments
Nutritional Related Diseases
Contact Us
Directions to Clinic
Office Practices
Dr. Tauraso's Curriculum Vitae
Dietary Supplements
Adjunctive Healing Modalities
Treatment Modalities
Dr. Tauraso's Blog
Dr. Tauraso's Medical Updates
Order Online

 

 

Welcome

Friday, March 2, 2007

PAXIL: A Very Dangerous Drug

PAXIL: A VERY DANGEROUS DRUG

If you are taking PAXIL, you do not know what trouble you are in or will be if you try to stop taking the drug. It is extremely addictive. The following is a review of the literature and foreign labels:
Physicians in the U.S. are bombarded with marketing messages designed to minimize concerns surrounding with drawl. For instance, the pharmaceutical giant, Glaxo-Smith-Kline [GSK] uses the term discontinuation syndrome rather than withdrawal because it infers addictive qualities. In fact, the term discontinuation is not even a legitimate medical term – it is not listed in any recognized medical dictionary. GSK contrived distinction between discontinuation and withdrawal is wholly inconsistent with the language found in foreign labels of Paxil, wherein GSK acknowledges that Paxil can cause withdrawal symptoms. The following have been extracted from other sources:

Italy: Withdrawal symptoms may occur if treatment is discontinued abruptly. Such symptoms include: insomnia, dizziness, sweating, palpitations, nausea, anxiety, irritability, parasthesia, and headache.

UK: Withdrawal symptoms have been reported on stopping treatment: dizziness, sensory disturbance (e.g. parasthesia), anxiety, sleep disturbances (including intense dreams) agitation, tremor, nausea, sweating, and confusion have been reported following the abrupt withdrawal of Seroxat [Paxil].

Ireland: Withdrawal reactions have been reported following discontinuation of Seroxat [Paxil], these include dizziness, sensory disturbance (e.g. parasthesia), anxiety, sleep disturbances (including intense dreams), agitation, tremor, nausea, sweating, and confusion.

Netherlands: Abrupt discontinuation of Seroxat therapy must be avoided as this may result in withdrawal symptoms such as sleep disturbances, sensory disturbances, dizziness, agitation, anxiety, sweating, and nausea.

Spain: Discontinuation of paroxetine administration (especially if it is abrupt) may lead to withdrawal symptoms such as dizziness, sensory disturbances (including parasthesia and sensation of cramps), headache, sleep disturbances, agitation or anxiety, nausea, and sweating.

France: Abrupt withdrawal of the treatment may cause, within one week, symptoms such as dizziness, sensory disorders, sleep disturbances, agitation, anxiety, asthenia, digestive disorders, and sweating. These signs may persist for 1-2 weeks.

For additional information concerning Paxil withdrawal, please refer to www.baumhedlundlaw.com/Paxil/paxilupdate.htm. An interview with Paxil withdrawal suit plaintiff Trisha Spinelli should also be read: www.counterpunch.org/giombetti0912.html

nicola michael c. Tauraso, M.D.

3 Comments:

Anonymous Anonymous said...

As someone who used paxil and was helped by it and then successfuly withdrawn from it (though I admit that there was about a week or so of dizzines) I have to say that there is a "gray" area here - certainly any drug may have different effects on different individuals but that doesn't make it dangerous - it certainly is not addictive b/c gradual withdrawal (-5mg every 2 weeks) keeps withdrawal symptoms at a minimum.
Best of luck to everyone dealing w/ mental health issues!

March 7, 2007 at 8:36 PM  
Anonymous Anonymous said...

Also something else to consider, it is normally better to not just withdraw from these type of drugs anyways.. I know previous I was on antidepressants and well yeah I had to be taken of gradually. The doctors would not hear of just going off it the next day.

May 24, 2007 at 2:40 PM  
Blogger Truthman30 said...

Absolutely unreal...

Seroxat (paxil) has harmed , killed and maimed hundreds of thousands of people...

It is the mental health thalidomide...

http://truthman30.wordpress.com/

June 20, 2007 at 12:37 AM  

Post a Comment

Subscribe to Post Comments [Atom]

Links to this post:

Create a Link

<< Home